# SDR CA090326006

- Difficulty date: March 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,847 hours
- Engine: Lyc O540F1B5
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: C0059
- Condition: Rough
- Location: Spindle
- Part time: 717 hours
- Component: Spindle, Robsin, C1581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A M/R BOOT CHANGE THE SPINDLE BEARING WAS NOTED TO BE ROUGH. BEARING WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
